Alert archive / Nebraska / Special Weather Statements in 2014
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Aug 18, 2014, 5:21 PM MDT for Kimball County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2014, 5:21 PM MDT (23:21 UTC)
- Expired
- Aug 18, 2014, 6:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Cheyenne, WY
County Kimball County, NE
The radar
The Cheyenne radar (KCYS), 87 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 3059 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
968
WWUS85 KCYS 182321
SPSCYS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT MON AUG 18 2014
NEZ020-054-055-WYZ118-119-190000-
BANNER NE-CENTRAL LARAMIE COUNTY WY-CHEYENNE NE-EAST LARAMIE COUNTY
WY-KIMBALL NE-
521 PM MDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...KIMBALL...
SOUTHWESTERN CHEYENNE AND SOUTHWESTERN BANNER COUNTIES UNTIL 600 PM
MDT...
AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POTTER NEBRASKA TO
GUN BARREL WYOMING...AND MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
KIMBALL...
BROWNSON...
OLIVER RESERVOIR...
OLIVER CAMPGROUND...
KIMBALL AIRPORT...
LORENZO...
PINE BLUFFS...
PANORAMA POINT...
BUSHNELL...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 389 AND
402.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
54.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4101 10421 4152 10455 4126 10315 4100 10294
4099 10357
TIME...MOT...LOC 2321Z 317DEG 10KT 4118 10325 4143 10435
$$
TJTWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:36 PM MDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 18, 3:36 PM MDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 336 PM MDT MON AUG 18 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 330 PM MDT MON AUG 18 2014 LATEST WATER VAPOR IMAGERY SHOWED A SURGE OF MONSOONAL MOISTURE COMBINED WITH A WEAK SHORTWAVE PROGRESSING EAST-SOUTHEAST ACROSS THE CWA. STRONG HEATING AND STEEP LAPSE RATES RESULTED IN SBCAPES OF 800-1500 J/KG ALONG AND EAST OF THE LARAMIE RANGE. REGIONAL RADARS DETECTED WIDELY SCATTERED TSTORMS...WITH SOME STRONG TO SEVERE CELLS THANKS TO 25-35 KT LOW/MID LEVEL SHEAR OVER CENTRAL PORTIONS OF THE NEBRASKA PANHANDLE. MAIN THREATS WILL BE HAIL TO AROUND AN INCH IN DIAMETER...WIND GUSTS OF 50 TO 60 MPH AND LOCALLY HEAVY RAIN. THE CONVECTION WILL LIKELY PERSIST THROUGH EARLY EVENING THEN DECREASE IN COVERAGE AND INTENSITY. LATEST SHORT RANGE MODEL GUIDANCE REMAINS IN GOOD AGREEMENT WITH THE LARGE SCALE PATTERN. THE CENTER OF THE UPPER RIDGE OVER THE FOUR CORNERS SHIFTS EAST THROUGH THE NEXT 24 TO 36 HOURS WITH A POTENT SHORTWAVE TROUGH LIFTING NORTHEAST ACROSS THE CENTRAL ROCKIES. A LARGE PLUME OF MONSOONAL MOISTURE WILL ARRIVE TUESDAY AFTERNOON AND LINGER THROUGH WEDNESDAY MORNING. AXIS OF GREATEST INSTABILITY WILL EXTEND FROM NORTHERN KS INTO NORTHEAST COLORADO AND THE NEBRASKA PANHANDLE TUESDAY AFTERNOON WHERE STRONG TO SEVERE TSTORMS WILL BE POSSIBLE. OTHERWISE...MAIN THREAT WILL BE LOCALLY HEAVY RAIN WITH PRECIP WATER VALUES INCREASING TO 0.75 TO 1.25 INCHES. HIGH TEMPERATURES TUESDAY WILL ONCE AGAIN PEAK IN THE 80S TO LOWER 90S EARLY AFTERNOON BEFORE THE SHOWERS/TSTORMS ARRIVE. ISOLATED TO SCATTERED CONVECTION WILL PERSIST TUESDAY NIGHT...ESPECIALLY OVER SOUTH CENTRAL AND EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE. LESS SUBTROPICAL MOISTURE AND INSTABILITY SIGNIFIES CONVECTION WEDNESDAY WILL NOT BE AS WIDESPREAD WITH ISOLATED TO SCATTERED MAINLY AFTERNOON CONVECTION CONFINED ALONG AND WEST OF THE LARAMIE RANGE. HIGH TEMPERATURES WEDNESDAY WILL BE A FEW DEGREES COOLER...BUT STILL ABOVE SEASONAL NORMALS. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 310 PM MDT MON AUG 18 2014 MILDER AND SOMEWHAT UNSETTLED WEATHER EXPECTED OVER THE CWA THURSDAY THROUGH SATURDAY AS AN UPPER TROF OVER THE NW CONUS MOVES SLOWLY TOWARDS AND THEN ACROSS THE REGION...TAPPING A BIT OF MONSOONAL MOISTURE AHEAD OF IT IN SW UPPER FLOW. SHOULD SEE WIDELY SCATTERED SHOWERS AND TSTMS IN THE AFTERNOONS AND EVENINGS ESPECIALLY OVER THE PLAINS WHERE MODEST UPSLOPE FLOW SHOULD AID CONVECTION. THE UPPER TROF AXIS SHOULD SLIP EAST OF THE CWA SAT NIGHT BRINGING A DRIER WESTERLY UPPER FLOW IN ITS WAKE SUNDAY AND MONDAY. STILL EXPECT A DECENT PUSH OF COOLER AIR ARRIVING SAT NIGHT WITH QUITE MILD TEMPS FOR SUNDAY. A LITTLE WARMER MONDAY AS RETURN FLOW DEVELOPS BEHIND DEPARTING SFC HIGH ACROSS THE NORTHERN AND CENTRAL PLAINS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 1121 AM MDT MON AUG 18 2014 VFR EXPECTED OVERALL THROUGH THE PERIOD AT ALL TERMINALS. EXCEPTIONS WILL BE SHORT PERIODS OF MVFR VSBYS FROM WIDELY SCTD AFTERNOON AND EARLY EVENING SHOWERS/TSTMS MAINLY IN THE VCNTY OF KLAR AND KCYS. && .FIRE WEATHER... ISSUED AT 230 PM MDT MON AUG 18 2014 INCREASING SUBTROPICAL MOISTURE IN THE LOW AND MIDDLE LEVELS OF THE ATMOSPHERE WILL KEEP MINIMUM RELATIVE HUMIDITIES ABOVE 25 PERCENT ACROSS THE EASTERN PLAINS THIS AFTERNOON. LOWER ELEVATIONS WEST OF THE LARAMIE RANGE CAN EXPECT MINIMUM RELATIVE HUMIDITIES AROUND 15 PERCENT WITH GUSTY WEST TO NORTHWEST WINDS NEAR 25 MPH FOR A FEW HOURS THIS AFTERNOON. WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND ADJACENT PLAINS THIS AFTERNOON...PRODUCING WETTING RAINS. SHOWER AND THUNDERSTORM COVERAGE WILL INCREASE ON TUESDAY WITH ADDITIONAL MONSOON MOISTURE AND THE PASSAGE OF A UPPER LEVEL WEATHER DISTURBANCE. SHOWERS WILL BE MORE WIDELY SCATTERED AND MAINLY CONFINED TO THE HIGHER TERRAIN WEDNESDAY AND THURSDAY...THEN BECOME MORE WIDESPREAD ONCE AGAIN FRIDAY AND SATURDAY ALONG WITH COOLER TEMPERATURES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...JAMSKI LONG TERM...RE AVIATION...RE FIRE WEATHER...JAMSKI
Hazardous weather outlook, Aug 18, 10:40 AM MDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1040 AM MDT MON AUG 18 2014 WYZ101>119-191645- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1040 AM MDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE SOUTHEAST WYOMING MOUNTAINS AND FOOTHILLS...WITH A FEW STORMS MOVING EAST ONTO THE PLAINS. SOME OF THE THUNDERSTORMS MAY BECOME STRONG...PRODUCING GUSTY WINDS OF 40 TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BECOME MORE WIDESPREAD TUESDAY AFTERNOON AND EVENING ACROSS SOUTHEAST WYOMING...WITH THE POSSIBILITY FOR GUSTY WINDS...SMALL HAIL...AND MODERATE TO HEAVY RAINFALL. CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK...ESPECIALLY OVER THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-191645- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1040 AM MDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON MAINLY OVER SOUTHERN PORTIONS OF THE PANHANDLE. A FEW THUNDERSTORMS COULD ALSO DEVELOP ALONG THE PINE RIDGE THIS EVENING AND OVERNIGHT. SOME OF THE THUNDERSTORMS MAY BECOME STRONG...PRODUCING GUSTY OUTFLOW WINDS OF 40 TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS WILL BECOME MORE WIDESPREAD TUESDAY AFTERNOON AND EVENING ACROSS THE WESTERN NEBRASKA PANHANDLE...WITH THE POSSIBILITY FOR GUSTY WINDS...SMALL HAIL...AND MODERATE TO HEAVY RAINFALL. CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI/RJM
In the hours before
Special weather statement, Aug 18, 3:33 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 333 PM MDT MON AUG 18 2014 NEZ021-182215- MORRILL NE- 333 PM MDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRILL COUNTY UNTIL 415 PM MDT... AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR THE INTERSECTION OF HIGHWAY 385 AND 92...OR 30 MILES SOUTH OF ALLIANCE...MOVING SOUTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BROADWATER... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4144 10265 4167 10310 4179 10303 4171 10263 TIME...MOT...LOC 2133Z 299DEG 17KT 4167 10298 TJT
Local storm report, Aug 18, 3:37 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
337 PM MDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 PM HAIL 6 N BRIDGEPORT 41.75N 103.10W
08/18/2014 E1.50 INCH MORRILL NE PUBLIC
&&
REMANUELLocal storm report, Aug 18, 4:14 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
414 PM MDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 N ALLIANCE 42.13N 102.87W
08/18/2014 E1.75 INCH BOX BUTTE NE TRAINED SPOTTER
&&
DDEALSpecial weather statement, Aug 18, 4:22 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 422 PM MDT MON AUG 18 2014 WYZ118-119-182300- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 422 PM MDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LARAMIE COUNTY UNTIL 500 PM MDT... AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF HILLSDALE...OR 14 MILES EAST OF CHEYENNE...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BURNS... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 374 AND 392. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4126 10424 4103 10424 4105 10459 4119 10459 TIME...MOT...LOC 2223Z 264DEG 11KT 4115 10452 TJT
Local storm report, Aug 18, 4:26 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
426 PM MDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND GST PINE BLUFFS 41.18N 104.07W
08/18/2014 E58 MPH LARAMIE WY AWOS
&&
DDEALSpecial weather statement, Aug 18, 5:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
521 PM MDT MON AUG 18 2014
NEZ020-054-055-WYZ118-119-190000-
BANNER NE-CENTRAL LARAMIE COUNTY WY-CHEYENNE NE-EAST LARAMIE COUNTY
WY-KIMBALL NE-
521 PM MDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...KIMBALL...
SOUTHWESTERN CHEYENNE AND SOUTHWESTERN BANNER COUNTIES UNTIL 600 PM
MDT...
AT 520 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM POTTER NEBRASKA TO
GUN BARREL WYOMING...AND MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
KIMBALL...
BROWNSON...
OLIVER RESERVOIR...
OLIVER CAMPGROUND...
KIMBALL AIRPORT...
LORENZO...
PINE BLUFFS...
PANORAMA POINT...
BUSHNELL...
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 389 AND
402.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
54.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4101 10421 4152 10455 4126 10315 4100 10294
4099 10357
TIME...MOT...LOC 2321Z 317DEG 10KT 4118 10325 4143 10435
TJTThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 2:12 PM MDT | Special Weather Statement | CYS | Platte | 48 min |
| Aug 18, 2:21 PM MDT | Special Weather Statement | CYS | Laramie | 24 min |
| Aug 18, 2:54 PM MDT | Special Weather Statement | CYS | Laramie | 51 min |
| Aug 18, 3:30 PM MDT | Special Weather Statement | CYS | Laramie | 45 min |
| Aug 18, 4:12 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 33 min |
| Aug 18, 4:22 PM MDT | Special Weather Statement | CYS | Laramie | 38 min |
| Aug 18, 5:55 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 35 min |
| Aug 18, 1:50 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 40 min |
| Aug 18, 1:56 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 34 min |
| Aug 18, 2:27 PM MDT | Special Weather Statement | CYS | Morrill | 63 min |
| Aug 18, 2:50 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 40 min |
| Aug 18, 3:11 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 49 min |
| Aug 18, 3:17 PM MDT | Special Weather Statement | CYS | Box Butte | 43 min |
| Aug 18, 3:33 PM MDT | Special Weather Statement | CYS | Morrill | 42 min |
| Aug 18, 3:59 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte | 14 min |
| Aug 18, 4:44 PM MDT | Severe Thunderstorm Warning | CYS | Kimball | 31 min |
Nearby
Special Weather Statements in Nebraska, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.